Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 10, Number 5

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
The diophantine equation $2^{n+2}-7=x^{2}$ and related problems
Thoralf Skolem, S. Chowla and D. J. Lewis.
Proc. Amer. Math. Soc. 10 (1959), 663-669
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0109137
Algebraic vector bundles over the product of an affine curve and the affine line
C. S. Seshadri.
Proc. Amer. Math. Soc. 10 (1959), 670-673
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0164972
Sums of normal endomorphisms
R. H. Bruck.
Proc. Amer. Math. Soc. 10 (1959), 674-678
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0114871
Torsion in Engel modules
Robert L. Davis.
Proc. Amer. Math. Soc. 10 (1959), 679-685
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0108525
A determinant connected with Fermat’s last theorem
L. Carlitz.
Proc. Amer. Math. Soc. 10 (1959), 686-690
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0108466
On the measure of Hilbert neighborhoods for processes with stationary, independent increments
Glen Baxter.
Proc. Amer. Math. Soc. 10 (1959), 690-695
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0121868
On a result of G. D. Birkhoff on linear differential systems
P. Masani.
Proc. Amer. Math. Soc. 10 (1959), 696-698
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0111911
Certain collections of arcs in $E^{3}$
B. J. Ball.
Proc. Amer. Math. Soc. 10 (1959), 699-705
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0109341
Hyperspaces of the inverse limit space
Jack Segal.
Proc. Amer. Math. Soc. 10 (1959), 706-709
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0108780
The set of all covering spaces
J. Gil de Lamadrid and J. P. Jans.
Proc. Amer. Math. Soc. 10 (1959), 710-715
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0109346
One dimensional topological lattices
Lee W. Anderson.
Proc. Amer. Math. Soc. 10 (1959), 715-720
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0107678
A generalization of integral invariants
E. Vidal Abascal.
Proc. Amer. Math. Soc. 10 (1959), 721-727
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0108819
On decompositions of $3$-space by linkages
R. P. Goblirsch.
Proc. Amer. Math. Soc. 10 (1959), 728-730
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0112127
A note on a theorem of Liao
P. E. Conner.
Proc. Amer. Math. Soc. 10 (1959), 730-733
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0124899
A note on projective resolutions
John Rainwater.
Proc. Amer. Math. Soc. 10 (1959), 734-735
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0123290
Multiplicative functionals on semigroups of continuous functions
H. S. Bear and Bertram Yood.
Proc. Amer. Math. Soc. 10 (1959), 736-741
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0108713
Simultaneous approximation by a polynomial and its derivatives
Errett Bishop.
Proc. Amer. Math. Soc. 10 (1959), 741-743
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0109226
Two theorems concerning convergence of Fourier series
Shin-ichi Izumi.
Proc. Amer. Math. Soc. 10 (1959), 744-754
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0108679
An extremal problem for polynomials
Francis P. Callahan.
Proc. Amer. Math. Soc. 10 (1959), 754-755
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0114902
The Lebesgue constants for Jacobi series. I
Lee Lorch.
Proc. Amer. Math. Soc. 10 (1959), 756-761
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0109981
An oscillation theorme for solutions of a class of partial difference equations
Fulton Koehler and Charles M. Braden.
Proc. Amer. Math. Soc. 10 (1959), 762-766
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0120483
Abelian Galois groups
Carl C. Faith.
Proc. Amer. Math. Soc. 10 (1959), 767-774
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0121384
A boundary layer result for an $n$-dimensional linear elliptic equation
V. J. Mizel.
Proc. Amer. Math. Soc. 10 (1959), 775-783
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0109260
On the absolute harmonic summability of a series related to a Fourier series
O. P. Varshney.
Proc. Amer. Math. Soc. 10 (1959), 784-789
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0109275
On a sequence of Fourier coefficients
O. P. Varshney.
Proc. Amer. Math. Soc. 10 (1959), 790-795
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0109990
Associative regular operations on groups corresponding to a property $\mathcal{P}$
S. Moran.
Proc. Amer. Math. Soc. 10 (1959), 796-799
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0108528
Inequalities for polynomials
Q. I. Rahman.
Proc. Amer. Math. Soc. 10 (1959), 800-806
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0108576
On inequalities with alternating signs
Richard Bellman.
Proc. Amer. Math. Soc. 10 (1959), 807-809
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0109864
Meromorphic functions of finite order
S. M. Shah.
Proc. Amer. Math. Soc. 10 (1959), 810-821
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0109217
The Stone-Weierstrass theorem
Louis de Branges.
Proc. Amer. Math. Soc. 10 (1959), 822-824
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0113131
The Bernstein problem
Louis de Branges.
Proc. Amer. Math. Soc. 10 (1959), 825-832
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0114080
Some mean squares of entire functions
Louis de Branges.
Proc. Amer. Math. Soc. 10 (1959), 833-839
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0114001
Some Hilbert spaces of entire functions
Louis de Branges.
Proc. Amer. Math. Soc. 10 (1959), 840-846
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0114002